MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SM VEN ATTACH PLAS PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS SM VEN ATTACH PLAS PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0602650
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review is not required, however it was requested.The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Based on the evaluation: one m.R.I.Implantable port, 6.6 fr single lumen catheter basic kit was returned for evaluation.A visual evaluation was performed.The investigation is inconclusive for missing component, as the sample was receive with the tray and outer packaging with a hickman silicone catheter, mri implantable port, straight non coring needle, two vein pics, a flushing connector, and a catheter lock.There was no visible right angle non coring needle was enclosed.However, due to the kit being returned opened upon return it is unknown whether the missing components could have been lost in clinical or packaging return procedure.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 0602650 port & catheter, implanted, subcutaneous, intravascular was allegedly missing an item.This report was received from a single source.The one event did not involve a patient.The patients age, weight and gender were not provided.

Brand Name
SM VEN ATTACH PLAS PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532862
Report Number3006260740-2019-01074
Device Sequence Number13845729
Product Code LJT
UDI-Device Identifier00801741025648
UDI-Public(01)00801741025648
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602650
Device Catalogue Number0602650
Device Lot NumberREZI1646
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1